E. Algaba, J. M. Bilbao, P. Borm, and J. J. López, The Myerson value for union stable structures, Mathematical Methods of Operations Research, vol.54, issue.3, pp.359-371, 2001.
DOI : 10.1007/s001860100159

A. Chateauneuf, Modeling attitudes towards uncertainty and risk through the use of choquet integral, Annals of Operations Research, vol.1, issue.1, pp.3-20, 1994.
DOI : 10.1007/BF02032158

A. Chateauneuf and J. Jaffray, Some characterizations of lower probabilities and other monotone capacities through the use of M??bius inversion, Mathematical Social Sciences, vol.17, issue.3, pp.263-283, 1989.
DOI : 10.1016/0165-4896(89)90056-5

G. Choquet, Theory of capacities Annales de l'Institut Fourier, pp.131-295, 1953.

M. Grabisch, . Ch, and . Labreuche, Bipolarization of posets and natural interpolation, Journal of Mathematical Analysis and Applications, vol.343, issue.2, pp.1080-1097, 2008.
DOI : 10.1016/j.jmaa.2008.02.008

URL : https://hal.archives-ouvertes.fr/hal-00274267

M. Grabisch, . Ch, and . Labreuche, A decade of application of the Choquet and Sugeno integrals in multi-criteria decision aid. 4OR, pp.1-44, 2008.
URL : https://hal.archives-ouvertes.fr/halshs-00267932

E. Johnson, On cut set integer polyhedra, Cahiers du Centre de Recherche Opérationnelle, pp.235-251, 1965.

]. E. Lehrer, Partially-specified probabilities: decisions and games, 2008.
DOI : 10.2139/ssrn.899945

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

E. Lehrer, A new integral for capacities, Economic Theory

E. Lehrer and R. Teper, The concave integral over large spaces. Fuzzy Sets and Systems, pp.2130-2144, 2008.

]. L. Lovász, Submodular functions and convexity, Mathematical programming. The state of the art, pp.235-257, 1983.
DOI : 10.1007/978-3-642-68874-4_10

T. Murofushi and M. Sugeno, A theory of fuzzy measures: Representations, the Choquet integral, and null sets, Journal of Mathematical Analysis and Applications, vol.159, issue.2, pp.532-549, 1991.
DOI : 10.1016/0022-247X(91)90213-J

T. Murofushi, M. Sugeno, and M. Machida, Non-monotonic fuzzy measures and the choquet integral. Fuzzy Sets and Systems, pp.73-86, 1994.

R. B. Myerson, Graphs and Cooperation in Games, Mathematics of Operations Research, vol.2, issue.3, pp.225-229, 1977.
DOI : 10.1287/moor.2.3.225

R. T. Rockafellar, Convex Analysis, 1970.
DOI : 10.1515/9781400873173

G. C. Rota, On the foundations of combinatorial theory I. Theory of Möbius functions, Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, pp.340-368, 1964.

D. Schmeidler, Integral representation without additivity, Proc. of the Amer, pp.255-261, 1986.
DOI : 10.1090/S0002-9939-1986-0835875-8

D. Schmeidler, Subjective Probability and Expected Utility without Additivity, Econometrica, vol.57, issue.3, pp.571-587, 1989.
DOI : 10.2307/1911053

U. Schmidt, Axiomatic Utility Theory under Risk. Number 461 in Lectures Notes in Economics and Mathematical Systems, 1998.

G. Shafer, A Mathematical Theory of Evidence, 1976.

M. Sugeno, Theory of fuzzy integrals and its applications, 1974.

R. Teper, On the continuity of the concave integral. Fuzzy Sets and Systems, pp.1318-1326, 2009.